# SDR DALA2015111807048

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 845-1041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT RING PAN FWD LOWER CORNER BETWEEN BS Y=845-864, 946-965, 1022-1041 AT PAX CABIN.  RING PAN WERE REPAIRED IAW SRM 51-30-2, 51-30-3, 53-05, FIG 122, SRM 51-10-4, 51-10 -3 PAR 14 AND 21 AND ER/A'S 493648-14MA REV A AND 487747-14MA REV A.
